Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

$L$ functions for the group $G_2$


Authors: I. Piatetski-Shapiro, S. Rallis and G. Schiffmann
Journal: Bull. Amer. Math. Soc. 23 (1990), 389-399
MSC (1985): Primary 11F66, 11F70
DOI: https://doi.org/10.1090/S0273-0979-1990-15942-7
MathSciNet review: 1031583
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [BGG] J. Bernstein, I. Gelfand, and S. Gelfand, Models of representations of Lie groups, Selecta Math. Soviet 1 (2) (1981), 121-142.
  • [G-PS-R] S. Gelbart, I. Piatetski-Shapiro, and S. Rallis, Explicit constructions of automorphic L functions, Lecture Notes in Math., vol. 1254, Springer-Verlag, New York, 1989. MR 892097
  • [GS] S. Gelbart and F. Shahidi, Analytic properties of automorphic L functions, Perspectives in Mathematics, Academic Press, Boston, Massachusetts, 1988. MR 951897
  • [H] C. Herz, Alternating 3 forms and exceptional Lie groups of type G2, Canad. Math. J. 35 (1983), 776-806. MR 735897
  • [J-L] H. Jacquet and R. Langlands, Automorphic forms on GL(2), Lecture Notes in Math., vol. 104, Springer-Verlag, New York, 1970. MR 401654
  • [J] B. R. Judd, Atomic spectroscopic methods, Harcourt Brace, New York 1977.
  • [J-PS-Sh] H. Jacquet, I. Piatetski-Shapiro, and J. Shalika, Rankin-Selberg convolutions, Amer. J. Math., 105 (1983), 367-464. MR 701565
  • [J-S-1,2] H. Jacquet and J. Shalika, On Euler products and classification of automorphic representations, I and II, Amer. J. Math. 103 (3) (1981), 499-558 and 777-815. MR 618323
  • [KV] B. Kimelfeld and E. Vinberg, Homogeneous domains on flag manifolds and spherical subgroups of semisimple Lie groups, Functional Anal. Appl. 12 (3) (1978), 168-174. MR 509380
  • [L] R. Langlands, Euler products, Whitmore Lectures, Yale Univ. Press, 1967. MR 419366
  • [PS-R] I. Piatetski-Shapiro and S. Rallis, Rankin triple L-functions, Comp. Math. 64 (1987), 31-115. MR 911357
  • [RS] S. Rallis and G. Schiffman, Theta correspondence associated to G2, Amer. J. Math. (to appear). MR 1020830
  • [W-1] A. Weil, Basic number theory, die Grundlehren der Mathematischen Wissenschaflen, vol. 144, Springer-Verlag, Berlin and New York, 1967. MR 234930
  • [W-2] A. Weil, Uber die Bestimmung Dirichletscher Reihen durch funktionalgleichungen, Math. Ann. 168 (1967), 149-156. MR 207658

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 11F66, 11F70

Retrieve articles in all journals with MSC (1985): 11F66, 11F70


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1990-15942-7

American Mathematical Society